MAUDE Adverse Event Report: IRVINE BIOMEDICAL, INC. INQUIRY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

IRVINE BIOMEDICAL, INC. INQUIRY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81105
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Catheter inserted into patient (pt.).Catheter found to be bent.Removed with no patient (pt.) harm.

Brand Name
INQUIRY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
IRVINE BIOMEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key16451950
Report Number16451950
Device Sequence Number5530512
Product Code DRF
UDI-Device Identifier05414734302982
UDI-Public(01)05414734302982(17)250930
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/14/2023
Report Date (Section F) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-81105
Device Catalogue NumberIBI-81105
Device Lot Number8690838
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight98 KG
Patient RaceWhite
Date Report Sent to FDA02/14/2023